Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Taking medicine for seizure. Test showed no sperm in semen. Any complications?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
i have sizure and taking medication and i got result that i have none of sperms.
Posted Mon, 15 Oct 2012 in Men Sexual Problems
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
Anti epileptic drugs are associated with reduced fertility, hormone disorders and sexual dysfunction.
testicular endocrine function. Both these factors might be responsible for a decreased sperm count in your case.
You need to consult an infertility specialist for serum testosterone levels estimation and testosterone replacement therapy might be considered to get back some sperms in the semen.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor